# SDR HEEA968345

- Difficulty date: October 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7128R
- Make and model: Bell 412
- Aircraft serial: 36007
- System (JASC): 3424 · Turn and Bank/Rate of Turn Indicator
- Part: Rate Gyro
- Part number: 214075244001
- Condition: Defective
- Location: C0ckpit
- Stage of operation: NR
- Nature of condition: I
- Precautionary procedure: K

## Discrepancy

RATE GYRO INDICATING 15 DEGREES LEFT TURN IN STRAIGHT LEVEL FLIGHT.
